Hi everyone, and thanks in advance! Summary: Tested about 2 months ago..TSH went from 2.4 to 6.0. Been taking 25mcg levo. since then. (Dr said TSH was too high). Tested again this week and TSH is now 6.2! Nurse who called was told by my dr. to come back in 3 months, since T-3 (375), T-4(.9) were normal. Antibodies were present (16) last year when tested by another dr. Antibodies were not tested this time around. I haven't been feeling myself for a few weeks now...symptoms of hypo: moodiness, depression, forgetfulness, foggy, etc. Do you think I need to find another dr??? I feel a dosage increase is in order! Am I wrong??? Thank you!!
You have hashimoto's with hypothyroidism and would benefit from an increase in dose with a recheck in 2 months. The T4 and T3 will be normal in mild hypothyroidism, so the TSH should be used and in your case is too high.
Thanks for responding! It turned out that the nurse over the phone yesterday gave me the wrong numbers!!! My TSH is 3.9!!! And the other numbers mid-range. My dr and I agreed that we want TSH to be under 3, so we're upping the dose to 37.5 Levoxyl from 25mcg.
Actually since I'm trying to conceive, I'd like that number to be between 1 and 2...so looking forward to the next test in 6 wks!
Thanks again for taking the time to respond. :-)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.